# SDR CALA2014012200103

- Difficulty date: January 21, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 49,425 hours, 17,412 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 9606745 MAIN CABIN AREA RT FRAME STATION 400 CRACKED BETWEEN STRINGER 8 & STRINGER 9, MFEC PROCEDURE.  THIS LOG PAGE BEING GENERATED BECAUSE 9606745 ALREADY CLOSED.  REPAIR ACCOMPLISHED ON NR 9606745 THIS LOG PAGE FOR SFR ENTRY ONLY.
